Fractional differential equations with causal operators - Publikacja - MOST Wiedzy

Wyszukiwarka

Fractional differential equations with causal operators

Abstrakt

We study fractional differential equations with causal operators. The existence of solutions is obtained by applying the successive approximate method. Some applications are discussed including also the case when causal operator Q is a linear operator. Examples illustrate some results.

Cytowania

  • 1

    CrossRef

  • 0

    Web of Science

  • 2

    Scopus

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Advances in Difference Equations nr 184, strony 1 - 11,
ISSN: 1687-1839
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Jankowski T.: Fractional differential equations with causal operators// Advances in Difference Equations. -Vol. 184, (2015), s.1-11
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1186/s13662-015-0528-1
Weryfikacja:
Politechnika Gdańska

wyświetlono 19 razy

Publikacje, które mogą cię zainteresować

Meta Tagi